# SDR 2001UALA01355

- Difficulty date: July 12, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N392UA
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Aircraft time: 33,450 hours, 23,233 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

BULKHEAD WEB CRACKED AT LOWER LH RADAR MOUNT  INBOARD SIDE, STA 178.  MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLER.
